MAUDE Adverse Event Report: Arthrex, Inc. STR TP 0.9mm w/2 CRVD 26.5mm NDLs WH/BLU; POLYETHYLENE SYNTHETIC SUTURE

Arthrex, Inc. STR TP 0.9mm w/2 CRVD 26.5mm NDLs WH/BLU; POLYETHYLENE SYNTHETIC SUTURE
Model Number STR TP 0.9mm w/2 CRVD 26.5mm NDLs WH/BLU
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction

Brand Name
STR TP 0.9mm w/2 CRVD 26.5mm NDLs WH/BLU
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50859492
Report Number1220246-2026-04857
Device Sequence Number13246017
Product Code GAT
UDI-Device Identifier00888867404533
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K221354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTR TP 0.9mm w/2 CRVD 26.5mm NDLs WH/BLU
Device Catalogue NumberAR-7572-02
Device Lot Number15221530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown